# SDR A6WA201311254042

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,170 hours, 24,270 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3733, DURING CLIMB AT APPROXIMATELY 12,000 FEET RECEIVED AC ESS BUSS CAUTION  & EMERGENCY LIGHT CAME ON.  THE MESSAGE CLEARED & LIGHTS WENT OUT APPROXIMATELY 20 SECONDS LATER WITHOUT CREW ACTION. THE MESSAGE & EMERGENCY LIGHTS BEGAN TO CYCLE APPROXIMATELY EVERY 10 - 20 SECONDS, COMPLIED WITH QRH.  R & R RELAY K1XD IAW AMM 24-51-27, OPERATIONS CHECKED GOOD IAW CR J AMM 24-51-27.  OPERATION CHECK EMERGENCY LIGHTS IAW AMM 33-51-00, OPERATIONS CHECKED GOOD.
